# SDR DALA2023081006519

- Difficulty date: February 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 86,952 hours, 28,018 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 AMOC, ER/A 605793-14AD - REPAIR IS COMMON TO SSI INSPECTION AREA. CORRECTIVE ACTION: REF ERA 605793-14AD. (2620196)
